# SDR UALA2012072303985

- Difficulty date: July 21, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 87,163 hours, 13,898 cycles
- Engine: Pwa PW4060
- System (JASC): 4960 · APU Controls
- Part: Control Unit
- Part number: 211734220
- Part serial: 154
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AUTO SHUTDOWN AT THE GATE.  REPLACED CONTROL UNIT PER MM.  OPERATED APU PER JRH 2-6-15 WITH PNEUMATIC AND ELEC LOAD APPLIED.  RUNS NORMAL.
